Logo IMI                      

 Magdalena Rodríguez Pérez

Magdalena Rodríguez Pérez
Departmento of Geometry and Topology, Universidad de Granada (Spain)
Programme MATPUR
e-mail: magdalena@mat.ucm.es --  magdarp@ugr.es
web: http://www.ugr.es/~magdarp/

Research interests:

  • Minimal surfaces
  • Differential geometry
  • Geometric analysis

Main recent publications:

  • J.M. Espinar, M.M. Rodríguez, H. Rosenberg, The extrinsic curvature of entire minimal graphs in H2x. Indiana University Mathematics Journal, 59(3), 875-890 (2010). 
  • L. Mazet, M.M. Rodríguez, H. Rosenberg, The Dirichlet problem for the minimal surface equation - with possible infinite boundary data - over domains in a Riemannian Surface·. Proc. London Mathematical Society, 102 (6), pp 985-1023 (2011).
  • F. Morabito, M.M. Rodríguez, Saddle Towers and minimal k-noids in H2xR. Aparecerá en J. Institute of Mathematics of Jussieu (DOI:10.1017/S1474748011000107).
  • J.M. Manzano, J. Pérez, M.M. Rodríguez, Parabolic stable surfaces with constant mean curvature. To appear in Calculus of Variations and PDE (DOI: 10.1007/s00526-010-0383-6).
  • M. M. Rodríguez. The classification of doubly periodic minimal tori with parallel ends. Oberwolfach Reports, 6 (4), pp 2551-2553 (2009)
  • L. Hauswirth, F. Morabito and M. Rodríguez: An end-to-end construction for singly periodic minimal surfaces, Pacific J. Math. 241 (2009), no. 1, 1-61
  • L. Mazet, M. Rodríguez and M. Traizet: Saddle towers with infinitely many ends, Indiana Univ. Math. J. 56 (2007), no. 6, 2821-2838.
  • M. Rodríguez: The space of doubly periodic minimal tori with parallel ends: standard examples, Michigan Math. J. 55 (2007), no. 1, 103--122
  • M. Rodríguez: A Jenkins-Serrin problem on the strip, J. Geom. Phys. 57 (2007), no. 5, 1371-1377




©2009 IMI